MathSciNet Relay Station
MathSciNet bibliographic data
MR2454455 (2009h:46072) 46E35 (26D10 35A25)
Mamedov, F. I.; Amanov, R. A. On some nonuniform cases of weighted Sobolev and Poincaré inequalities. (Russian) Algebra i Analiz 20 (2008), no. 3, 163--186; translation in St. Petersburg Math. J. 20 (2009), no. 3, 447–463
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement